Homogenization theory for the random conductance model with degenerate ergodic weights and unbounded-range jumps


Flegel, Franziska ; Heida, Martin ; Slowik, Martin



DOI: https://doi.org/10.1214/18-AIHP917
URL: https://projecteuclid.org/euclid.aihp/1569398868
Additional URL: https://arxiv.org/abs/1702.02860
Document Type: Article
Year of publication: 2019
The title of a journal, publication series: Annales de l'Institut Henri Poincaré. B, Probabilité et statistiques
Volume: 55
Issue number: 3
Page range: 1226-1257
Place of publication: Bethesda, MD
Publishing house: Assoc. des Publications de l'Institut Henri Poincaré ; IMS, Inst. of Mathematical Statistics
ISSN: 0246-0203 , 1778-7017
Publication language: English
Institution: School of Business Informatics and Mathematics > Stochastik (Juniorprofessur) (Slowik 2021-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




Metadata export


Citation


+ Search Authors in

BASE: Flegel, Franziska ; Heida, Martin ; Slowik, Martin

Google Scholar: Flegel, Franziska ; Heida, Martin ; Slowik, Martin

ORCID: Flegel, Franziska ; Heida, Martin ; Slowik, Martin ORCID: 0000-0001-5373-5754

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item